# SDR ASAA1057327

- Difficulty date: February 4, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 12,929 hours, 3,837 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Drain Mast
- Part number: M0DREF291950
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FUEL FEED LINE SHROUD DRAIN MAST BEHIND LT WHEEL WELL HAS CRACKS ON BOTH SIDE OF AFT UPPER SIDE OF DRAIN MAST.  REMOVED AND REPLACED DRAIN MAST PER MM 28 25 07 020 801 & MM 28 25 07 020 802.
